Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Orientable $ 4$-dimensional Poincaré complexes have reducible Spivak fibrations


Author: Ian Hambleton
Journal: Proc. Amer. Math. Soc. 147 (2019), 3177-3179
MSC (2010): Primary 57P10, 57R90
DOI: https://doi.org/10.1090/proc/14465
Published electronically: March 15, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Spivak normal fibration of an orientable $ 4$-dimensional Poincaré complex has a vector bundle reduction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57P10, 57R90

Retrieve articles in all journals with MSC (2010): 57P10, 57R90


Additional Information

Ian Hambleton
Affiliation: Department of Mathematics & Statistics, McMaster University, Hamilton, Ontario L8S 4K1, Canada
Email: hambleton@mcmaster.ca

DOI: https://doi.org/10.1090/proc/14465
Received by editor(s): August 24, 2018
Received by editor(s) in revised form: September 30, 2018
Published electronically: March 15, 2019
Additional Notes: Research partially supported by NSERC Discovery Grant A4000
Communicated by: Mark Behrens
Article copyright: © Copyright 2019 American Mathematical Society